Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Going absent mind, can't concentrate on things and can't even remember. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 725 Questions
i am feeling that i am going absent mind most of the time.i can't concentrate on thing that i am doing and can't even remember that happened just days before,i need to know that exact problem of create lots of problems in mys personal as well as professional life.
Posted Wed, 7 Aug 2013 in Mental Health
Answered by Dr. Nehal Shah 1 hour later
Thanks for using healthcare magic.

I have gone through your available history.

It seems that you are having depression. Physical causes like thyroid dysfunction and vitamin b 12 deficiency like physical causes should be ruled out.

You should consult psychiatrist for detailed evaluation and management.

Psychiatrist may advise you to go for anti depressant drugs like fluoxetine or desvenlafaxine. or else doctor may advise to go for psychotherapy.

Meanwhile you can do stress management and relaxation exercise like yoga, meditation or breathing exercise.

I hope It may help you.

Feel free to revert to me in case if you have further query.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor